I was on azathioprine for a couple of years. My doctor said there was no need to taper, just stop taking it. I wasn't able to tell that it was helping much, so I really didn't see any difference. Plus I started on Remicade at the same time.
I suspect if you go off all medications, you'll most likely have a severe flare and surgery may no longer be optional. But who knows, you could have no symptoms. It all seems to be a game of chance sometimes.
Moderate to severe left-sided UC (21 cm) diagnosed 2001.
Asacol, Rowasa, Pentasa, Prednisone, Entocort, Azathioprine
Avascular necrosis in both shoulders is my "forever" gift from steroid therapy.
Colazal, Remicade, Nature's Way Primadophilus Reuteri. In remission since April, 2006.
Co-Moderator UC ForumPlease remember to consult your health care provider when making health-related decisions.
Currently it is Saturday, December 15, 2018 5:55 PM (GMT -7)
There are a total of 3,027,692 posts in 331,122 threads.View Active Topics